# SDR SWAA2021062426424

- Difficulty date: February 22, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT CORNER SCUFF PLATE CRACKED / REPAIRED CRACKED FWD CARGO COMPARTMENT AFT LOWER SCUFF PLATE PER EA 1-A53-2076; REV 11. SEE ATTACHED EA
